Taiwanese Journal of Mathematics


B. E. Rhoades and Ekrem Savas

Full-text: Open access


Let $A$ and $B$ be two summability methods. We shall use the notation $\lambda \in(A, B)$ to denote the set of all sequences $\lambda$ such that $\sum\nolimits a_{n}\lambda_{n}$ is summable $B$, whenever $\sum\nolimits a_{n}$ is summable $A$. In the present paper we characterize the sets $\lambda \in (|\overline{N}, p_{n}|, |T|_{k})$ and $\lambda \in (|\overline{N}, p_{n}|_{k}, |T|)$, where $T$ is a lower triangular matrix with positive entries and row sums $1$. As special cases we obtain summability factor theorems and inclusion theorems for pairs of weighted mean matrices.

Article information

Taiwanese J. Math., Volume 8, Number 3 (2004), 453-465.

First available in Project Euclid: 18 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 40F05: Absolute and strong summability (should also be assigned at least one other classification number in Section 40) 40D25: Inclusion and equivalence theorems 40G99: None of the above, but in this section

absolute summability weighted mean matrices summability factors


Rhoades, B. E.; Savas, Ekrem. A CHARACTERIZATION OF ABSOLUTE SUMMABILITY FACTORS. Taiwanese J. Math. 8 (2004), no. 3, 453--465. doi:10.11650/twjm/1500407665. https://projecteuclid.org/euclid.twjm/1500407665

Export citation


  • H. Bor, On two summability methods, Math. Proc. Cambrige Philos. Soc. 98 (1985), 147-149
  • L. S. Bosanquet, Math. Reviews 11 (1954), 654
  • T. M. Flett, On an extension of absolute summability and some theorems of Littlewood and Paley, Proc. London Math. Soc. (Ser. 3) 7 (1957), 113-141.
  • N. Kishore and G. C. Hotta, On $|\overline{N}, p_{n}|$ summability factors, Acta Sci. Math. (Szeged) 31 (1970), 9-12.
  • I. J. Maddox, Elements of Functional Analysis, Cambridge Univ. Press, Cambridge, (1970).
  • C. Orhan and Ö. Cakar, Some inclusion theorems for absolute summability, Czech. Math. J. 46 (1996), 599-605.
  • C. Orhan and M. A. Sarigöl, On absolute weighted mean summability, Rocky Mountain J. Math. 23 (1993), 1091-1098.
  • M. Ali Sarigöl, Necessary and sufficient conditions for the equivalence of the summability methods $|\bar{N}, p_{n}|_{k}$ and $|C, 1|_{k}$, Indian J. Pure Appl. Math. 22 (1991), 483-489.
  • M. Ali Sarigöl and H. Bor, Characterization of absolute summability factors, J. Math. Anal. Appl. 195 (1995), 537-545.
  • G. Sunouchi, Notes on Fourier analysis $(XVIII)$: Absolute summability of a series with constant terms, Tohoku Math. J. 1 (1949), 57-65.